# SDR ASOA201000492

- Difficulty date: April 5, 2010
- Submitted: April 9, 2010
- Operation: Air carrier
- Aircraft: N753EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10169
- Aircraft time: 14,731 hours, 10,075 cycles
- Engine: Ge CF348C1
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 100865
- Part serial: 17653
- Condition: Defective
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND THE CTR LIGHTED CEILING EXIT SIGN FWD DIRECTION, CABIN EMERGENCY FLOODLIGHT 2, AND THE EXTERIOR EMERGENCY LIGHT 3 ARE ALL INOP.  R & R NR 1 EPSU BATTERY CHARGER IAW AMM 33-51-17.  OPS CHECK GOOD AT THIS TIME.
